# SDR ASAA0945424

- Difficulty date: April 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C25228145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STA 727C CORRODED BETWEEN STR 26R 27R.  REMOVED DAMAGED SECTION OF FRAME SHEAR TIE, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED SHEAR TIE REPAIR IAW B737 400 SRM 53 00 07.
